# SDR ASAA2024101853376

- Difficulty date: October 18, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 49,867 hours, 17,806 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A31103
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION 47 LOWER LAP SEAM BETWEEN STA 907-927 STGR 23L HAS SIGNS OF CORROSION. GROUNDED - YES.  EVALUATE / REMOVE CORROSIONACCOMPLISHED CATEGORY A MINOR REPAIR M SKIN P/N: 147A3110-3 IAW EA NO.800-53EA-27764 REV 00 AT L/H LOWER LAP SEAM BETWEEN STA 907-927 AT STR23L DS02426 SAA078 10/24/2024 QAM 10/25/2024.  MN83659 10/25/2024WO: 2010976REFERENCE_TASK_CARD: 800-53FCD-27251-1.
